A non-standard metric in the group of reals
Colloquium Mathematicum, Tome 50 (1985) no. 2, pp. 241-248
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_50_2_241_248,
author = {A. Schinzel},
title = {A non-standard metric in the group of reals},
journal = {Colloquium Mathematicum},
pages = {241--248},
year = {1985},
volume = {50},
number = {2},
doi = {10.4064/cm-50-2-241-248},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-50-2-241-248/}
}
A. Schinzel. A non-standard metric in the group of reals. Colloquium Mathematicum, Tome 50 (1985) no. 2, pp. 241-248. doi: 10.4064/cm-50-2-241-248
Cité par Sources :